Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LastDitchEffort

Member
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

6 Neutral

1 Follower

About LastDitchEffort

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1543 profile views
  1. From my own experience, antibiotics never delivered permanent results, and I would just break out again as soon as I got off the medicine. I was then prescribed Accutane for my severe bacne and it did wonders for my skin. I'm clear now. Discuss with your derm and your family about the pros/cons, and then make the decision. But be brave, you'll most likely encounter some side effects, but as long as it's nothing serious, it's well worth it. We all deserve clear skin! In short, thumbs up for acc
  2. I've always been thinking about if this is just a myth or a fact. I know from personal experience that some of my friends look good from every angle, every picture. In contrary, I find I'm better looking in person, and my ex-girlfriend even told me it's hard to make me look as "good" in pictures than I do in person.
  3. I actually took Claravis Isotretinoin aswell, and that's really the only brand that derms describe here in Finland. And about the IB, mine happened on the fourth week of my course, and the flare only lasted 2-3 days. It did look really bad at the time, but I was so relieved it was over so quickly and only left flat red marks behind EDIT: Checked my package and the brand was Actavis, not Claravis But yeah, same medicine!
  4. Went through accutane myself, for severe back/face acne. My initial breakout was mostly on back, but had some on my face. They flared out of nowhere, but only lasted two days. After that two days, they just shrunk down and left a red mark. I'm pretty sure it happened on week 4. You can PM me if you have any other questions about Bacne and Accutane!
  5. I admire the people who put out pictures like that of themselves. Shows that they're comfortable in their own skin. I hate it when people tag me into photos that don't, eh.., well make me look too good skin wise. I would just remove the tags of myself, but I don't really want to draw anymore attention to my acne.
  6. Hey! I'm about to finish my accutane course pretty soon, have around 20 pills left of the 400 that I had in total. I'm not gonna sugarcoat it, it's a strong, strong drug, and you will see SOME side effects for sure. But it's also very effective. (atleast for me.) Luckily for me I only experienced dry lips, fairly mild skin peeling and photosensitivity. I'd like to give you some tips that I found useful on my course . - Get a chapstick. Invest on a good one, I found that my lips were constantly
  7. Thank you so much, I've been waiting to get a chance to see this since I'm not from UK. Kinda have mix feelings right now before watching it, I'm excited to see the show everyone is talking about, but also quite anxious because I'm on my last month of Isotretinoin and now I will see what effect it has had on some people.
  8. Almost done with Isotretinoin treatment. 98% Clear and counting.

  9. Crashing your log again I see progress man, congrats! I haven't had any active pimples in atleast 2 weeks now *Knock on wood*. Have you had any cracking skin, or eczema? I myself have had great trouble with the sides of my lips crackling and scabbing. It's so painful to eat/laugh/yawn :< Also I've developed some eczema patches on my forearms and they just don't seem to heal. I'm kind of scared that it will go on for the rest of the course, they are extremely itchy and red. I guess it's a
  10. I wish I were Swiss, because then I could make a joke about Swiss watches and precision. You started just when I did, didn't you? How is your progress? Things are looking up. Haven't had any breakouts in almost a month, aside from few odd pimples from time to time. Dryness is killing me though, my lips and face are peeling all the time :/ But all in all, great results so far! =)
  11. I love how you're so precise on your log Best of luck with the rest of the course, I'll be following closely
  12. Good luck with your course. I've been on accutane for 40 days now for my moderate back acne, and so far even with some downsides and side effects, I'm so glad I decided to take it. People dread the course because it has IB and and dryness etc.., but once you're on it, time flies and all of a sudden you're done with first month and start seeing improvements.
  13. Hey man! I'm on the same day as you are and I also recently had a cyst popping out, but I was kinda glad it did. I've felt that thing under my skin almost since the day I statared the course(over a month). I like to think it would have came up anyway, so might aswell get it over with. It's huge. I mean when I look in the mirror, you can see how it sticks out from my jawbone. And about the timing, my derm told me to take both of the pills at the same time, with food.
  14. Can I ask how much do you weigh? I see you upped the dosage to 80mg/a day on second month already. My derm told me to go with 40mg for the entire course. I was wondering if I should up my dosage too, reached 1 month mark few days ago. I'm currently taking 0,6mg/kg so it's a really low dosage.
×